MAUDE Adverse Event Report: LEICA MICROSYSTEMS (SCHWEIZ) AG PROVIDO; SURGICAL MICROSCOPE

LEICA MICROSYSTEMS (SCHWEIZ) AG PROVIDO; SURGICAL MICROSCOPE
Model Number 10448950
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation of the incident is currently underway and a follow-up will be submitted should additional information become available following investigation.
 
Event or Problem Description
Leica microsystems (schweiz) ag received a complaint from brazil stating that a provido had a loss of function during a surgical procedure.There was no patient injury.
 
Additional Manufacturer Narrative
This is a final report.A root cause investigation was performed on the actual device.It was determined that there was no power output (both 12v and 24v) and the fan was also not working.The defective power supply was sent to the supplier for more in-depth fault analysis.The supplier's investigation pointed to a defective component c545 226/16v 1206.They measured +5vsb and found no output.It was confirmed that c545 showed low impedance causing a short circuit on the secondary side.A review of the manufacturing and service records did not reveal any issue that could explain the complaint.Based on the identified root cause along with the review of the complaint statistic, it can be concluded that the reported issue is an isolated, random component failure with no indication of design or manufacturing issues and no evidence of an adverse trend.The defective power supply was replaced with a new one.
 
Additional Manufacturer Narrative
Udi / gudid related data quality updates only.

Brand Name
PROVIDO
Common Device Name
SURGICAL MICROSCOPE
Manufacturer (Section D)
LEICA MICROSYSTEMS (SCHWEIZ) AG
max-schmidheiny-strasse 201
heerbrugg, sankt gallen 9435
SZ  9435
Manufacturer (Section G)
LEICA INSTRUMENTS (SINGAPORE) PTE LTD
12 teban gardens crescent
singapore, 60892 4
SN   608924
Manufacturer Contact
manuel pfundstein
max-schmidheiny-strasse 201
heerbrugg, sankt gallen 9435
SZ   9435
MDR Report Key18673857
Report Number3003974370-2024-00001
Device Sequence Number7216700
Product Code EPT
UDI-Device Identifier07630003594416
UDI-Public(01)07630003594416(11)220329
Combination Product (Y/N)N
Initial Reporter CountryBR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10448950
Device Catalogue Number10448950
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/01/2024
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date02/09/2024
Supplement Report FDA Received Date07/17/2024
03/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/25/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown